MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-DX II?; INSERTABLE CARDIAC MONITOR

BOSTON SCIENTIFIC CORPORATION LUX-DX II?; INSERTABLE CARDIAC MONITOR
Model Number M302
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient experienced a persistent connection issue and was unable to establish communication with the insertable cardiac monitor (icm).The patient attempted several troubleshooting steps, including turning off wi-fi, performing patient initiated interrogations (pii), forgetting and re-adding the device connection, and reinstalling the mylux application.Despite these actions and ensuring all permissions were enabled, the icm still did not pair with the patient's phone.The issue remained unresolved, and the patient was instructed to retry later or contact the clinic.Additional setup attempts using the patient's personal phone and a clinic mobile monitor (cmm) were also unsuccessful.Healthcare professionals tried different magnets and confirmed the implant could be felt, but pairing continued to fail.It was recommended to verify that the cmm in use was active and, if possible, to attempt pairing with a patient mobile monitor (pmm).The representative continued to support the clinic, and it was later confirmed that the icm was explanted due to the device performance issue.A new icm was implanted in the patient.No additional adverse patient effects were reported.

Brand Name
LUX-DX II?
Common Device Name
INSERTABLE CARDIAC MONITOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24507069
Report Number2124215-2026-12010
Device Sequence Number10486262
Product Code MXD
UDI-Device Identifier00802526620713
UDI-Public(01)00802526620713(17)270507
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM302
Device Catalogue NumberM302
Device Lot Number122405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/04/2026
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale